• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
r90

Sertraline Dosage Increasing

3 posts in this topic

Posted (edited) · Report post  

Greetings all!

As most of you guys know, I suffer from BPD, OCD and depression. I've tried 6 meds before with no success, and Sertraline is my 7th med so I've been on Sertraline (Solotik) for almost 5 weeks, I haven't felt better at all yet, I know that I should wait for 8 weeks, but come on, it's exhausting!

Anyway I am going to increase my dosage 50 mg to 100 mg per day WITHOUT counselling my doc! I know that I shouldn't be doing so, and counselling my doctor is my primary choice, but I have no other option, I can't afford him anymore, things haven't been good at all lately...

What do you think? Any tip?

r90

Edited by r90

Share this post


Link to post
Share on other sites

Posted (edited) · Report post  

Hi r90,

Well I would have recommended that you see your Doctor to have your drug increased. After 5 weeks you should have felt at least a gradual feeling of getting better.

It did take me about 3 months initially get any real effect from my medication when I first started, but I did start at 10mg and ended up on 40mg which was the effective dose.

Best Wishes

Jim Bow

Edited by jimbow15

Share this post


Link to post
Share on other sites

Posted · Report post  

Here's an update:

So I took my sertraline for 2 weeks at 100mg, and yet nothing effective... Tomorrow I start my 7th week but this time at 200mg ( increasing it to the maximal dosage ) so I guess this is my last chance...

r90

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0